Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Getting stomach pain and acidity. Diagnosed fundus erosion. Get throat sensation after taking medicine. Is it curable?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1680 Questions
Acute pain in stomach throughout the day,acidity. Diagnosed fundus erossion in endoscopy. Had sensation in throte. Took medicines for about three months. sensation in throte. Is it curable?Is it serious?
Posted Sun, 8 Dec 2013 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 22 minutes later
Brief Answer: Detailed answer given below Detailed Answer: Hi, Thanks for posting your query. I am Dr.Ratnakar Kini and I am pleased to assist you. First of all I would like to reaasure that the issues you have are curable and are not serious. They are as you said related to acidity. In addition to the fundal erosions, you also have acid reflux which is responsible for the "sensation" you have in the throat. You need to take medications for 8 weeks. Consult your doctor for prescription. You also have to avoid coffee, citrus, chocolate, fatty food, spicy food, alcohol/smoking ( if you have those habits. You need to reduce weight if you are obese. Do not eat full stomach. Eat smaller multiple meals. Go to bed at least 2-3 hours after food. These would help to resolve your symptoms. Let me know if I can assist you further. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor